MAUDE Adverse Event Report: ARTHREX, INC. LNT IMPLANT SYSTEM, 4.75 BC SWIVELOCK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. LNT IMPLANT SYSTEM, 4.75 BC SWIVELOCK; BIO SOFT TISSUE FIXATN FASTNR
Model Number LNT IMPLANT SYSTEM, 4.75 BC SWIVELOCK
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure is user error for applying excessive force during use.
 
Event or Problem Description
On 12/14/2021, it was reported by sales representative via email that the punch handle, from an ar-1665bcsl swivelock implant system, spun and wouldn't pull out from bone after surgeon tapped it with a mallet to create bone hole.This was discovered during a procedure.Surgeon had to use pliers and mallet the punch out.After receiving additional information on 12/15/2021, sales representative has confirmed that this occurred during an rcr procedure.Nothing broke inside the patient and procedure was completed successfully without further issues.

Brand Name
LNT IMPLANT SYSTEM, 4.75 BC SWIVELOCK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19505545
Report Number1220246-2024-05506
Device Sequence Number6989094
Product Code MAI
UDI-Device Identifier00888867367265
UDI-Public00888867367265
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K191226
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberLNT IMPLANT SYSTEM, 4.75 BC SWIVELOCK
Device Catalogue NumberAR-1665BCSL
Device Lot Number13542222
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2021
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown